# SDR FDEA201604291427

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 36,423 hours, 25,489 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE N1 VIBRATION ON LT ENG DURING TAKEOFF & CLIMB.  N1 STAYED IN AMBER BAND.  RAN QRH PROCEDURE & UNABLE TO OBTAIN CLIMB POWER.  RETARDED THROTTLE TO OPERATE BELOW AMBER BAND & RETURNED.  PERFORMED FAN TRIM BALANCE OF LT ENG IAW AMM 71-00-00-5-3 TEST 7.  INSTALLED NOSE CONE FAIRING & ROTOR SPINNER IAW AMM 72-35-01-4-4.
